# SDR COMA0660540

- Difficulty date: September 9, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 31,454 hours, 29,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5063 - EMERGENCY FLOOR LIGHTING AT ROW 1C/D IS INOPERATIVE.  DEFERRED PER MEL 33-51-01.
